Representations of Weyl groups over an arbitrary field
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque no. 87-88  (1981), p. 267-287
@incollection{AST_1981__87-88__267_0,
     author = {Morris, A. O.},
     title = {Representations of Weyl groups over an arbitrary field},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     pages = {267-287},
     zbl = {0492.20008},
     mrnumber = {646824},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__87-88__267_0}
}
Morris, A. O. Representations of Weyl groups over an arbitrary field, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 267-287. http://www.numdam.org/item/AST_1981__87-88__267_0/

[1] E. Al-Aamily, Representation theory of Weyl groups of type Bn, Ph.D. thesis, University of Wales (1977).

[2] E. Al-Aamily, A. O. Morris & M. H. Peel, The representations of the Weyl groups of type B n , J. of Algebra 68 (1981), 298-305. | Article | MR 608537 | Zbl 0463.20009

[3] A. Borel & J. De Siebenthal, Les sous-groupes fermés connexes de rang maximum des groupes de Lie clos, Comment. Math. Helv. 23 (1949), 200-221. | Article | MR 32659 | Zbl 0034.30701

[4] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4,5,6, Actualités Sci. Indust. 1337 (Hermann, Paris, 1968). | MR 271276 | Zbl 0186.33001

[5] R. W. Carter, Simple groups of Lie type (Wiley, London, 1972). | MR 407163 | Zbl 0248.20015

[6] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transi. (2) 6 (1957), 111-244. | Zbl 0077.03404

[7] H. K. Farahat & M. H. Peel, On the representation theory of the symmetric group, J. of Algebra 67 (1980), 280-304. | Article | MR 602064 | Zbl 0452.20009

[8] G. D. James, The irreducible representations of the symmetric group, Bull. Lon. Math. Soc. 8 (1976), 229-232. | Article | MR 417272 | Zbl 0358.20019

[9] G. D. James, The representation theory of the symmetric groups. Lecture Notes in Mathematics, Vol. 682 (Springer-Verlag, Berlin 1978). | MR 513828 | Zbl 0393.20009

[10] G. D. James & A. Kerber, The Symmetric Group Revisited (to appear).

[11] G. Lusztig, A class of irreducible representations of a Weyl group, Proc. Kon. Ned. Akad. van Weben, Ser. A, 82 (3) (1979), 323-335. | MR 546372 | Zbl 0435.20021

[12] I.G. Macdonald, Some irreducible representations of Weyl groups, Bull. Lond. Math. Soc. 4 (1972), 148-150. | Article | MR 320171 | Zbl 0251.20043

[13] S. J. Mayer, On the irreducible characters of the Weyl groups, Ph.D. thesis, University of Warwick (1971).

[14] S. J. Mayer, On the irreducible characters of the symmetric group, Advances in Mathematics 15 (1975), 127-132. | Article | MR 354839 | Zbl 0351.20005

[15] S. J. Mayer, On the characters of the Weyl group of type C, J. of Algebra 33 (1975), 59-67. | Article | MR 354840 | Zbl 0296.20004

[16] S. J. Mayer, On the characters of the Weyl group of type D, Math. Proc. Camb. Phil. Soc. 77 (1975), 259-264. | Article | MR 364479 | Zbl 0296.20003

[17] M. H. Peel, Modular representations of the symmetric groups, Univ. of Calgary Research Paper No. 292 (1975).

[18] M. H. Peel, Specht modules and the symmetric groups, J. of Algebra 36 (1975), 88-97. | Article | MR 374253 | Zbl 0313.20005

[19] T. Shogi, On the Springer representations of the Weyl groups of classical algebraic groups, Comm. in Algebra 7 (1979), 1713-1745 and 2027-2033. | Article | MR 546195 | Zbl 0423.20042

[20] T. A. Springer, Trigonométrie sums, Green functions of finite groups and representations of Weyl groups, Inventiones Math. 36 (1976), 173-207. | Article | MR 442103 | Zbl 0374.20054

[21] T. A. Springer, A construction of representations of Weyl groups, Inventiones Math. 44 (1978), 279-293. | Article | MR 491988 | Zbl 0376.17002

[22] T. A. Springer & R. Hotta, A specialization theorem for certain Weyl group representations and an application to the Green polynomials of unitary groups, Inventiones Math. 41 (1977), 113-127. | Article | MR 486164 | Zbl 0389.20037